# SDR 99ZZZX2418

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N95CK
- Make and model: Lear 25D
- Aircraft serial: 248
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: VHF20A
- Condition: Malfunctioned
- Location: E/E Bay
- Component: Collins
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED NR 1 COMM ANTENNA WITH NEW UNIT, PN VF10-347, SN 414.  REPAIRED COAX END AT FRAME NR 5 FOR NR 2 COMM AND REPLACED NR 2 COMM WITH SERVICEABLE UNIT MODEL VHF20A, SN 14386.  AIRCRAFT HAD LOST ALL COMMUNICATIONS UNTIL THEY WERE CLOSE TO THE STATION.  COMM ANTENNA, P/N VJ10-347, S/N 3393.
